Show simple item record

dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-09-24T17:34:42Z
dc.date.available2008-09-24T17:34:42Z
dc.date.issued1984-10
dc.identifier.citationE. Tadmor (1984) Numerical viscosity and the entropy condition for conservative difference schemes. Mathematics of Computation 43 (1984), 369-381en
dc.identifier.urihttp://hdl.handle.net/1903/8421
dc.format.extent1014437 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherAmerican Mathamatical Societyen
dc.subjectconservation difference schemeen
dc.subjectviscosityen
dc.titleNumerical viscosity and the entropy condition for conservative difference schemesen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us
dc.rights.licenseFirst published in Mathematics of Computation 43, published by the American Mathematical Society.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record